Advanced search

Sets of type (a, b) from subgroups of gL(1, pr).

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Hamilton, Nick, and T PENTILLA. 2001. “Sets of Type (a, B) from Subgroups of gL(1, Pr).” Journal of Algebraic Combinatorics 13: 67–76.
APA
Hamilton, N., & PENTILLA, T. (2001). Sets of type (a, b) from subgroups of gL(1, pr). JOURNAL OF ALGEBRAIC COMBINATORICS, 13, 67–76.
Vancouver
1.
Hamilton N, PENTILLA T. Sets of type (a, b) from subgroups of gL(1, pr). JOURNAL OF ALGEBRAIC COMBINATORICS. 2001;13:67–76.
MLA
Hamilton, Nick, and T PENTILLA. “Sets of Type (a, B) from Subgroups of gL(1, Pr).” JOURNAL OF ALGEBRAIC COMBINATORICS 13 (2001): 67–76. Print.
@article{137366,
  author       = {Hamilton, Nick and PENTILLA, T},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  pages        = {67--76},
  title        = {Sets of type (a, b) from subgroups of gL(1, pr).},
  volume       = {13},
  year         = {2001},
}